Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 8, Pages 1239-1251
http://dx.doi.org/10.1155/IJMMS.2005.1239

Commutants of the Pommiez operator

Department of Complex Analysis, Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Acad. G. Bonchev Street Block 8, Sofia 1113, Bulgaria

Received 10 October 2004

Copyright © 2005 Ivan H. Dimovski and Valentin Z. Hristov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Ivan H. Dimovski, and Valentin Z. Hristov, “Commutants of the Euler operator and corresponding mean-periodic functions,” Integral Transforms and Special Functions, vol. 18, no. 2, pp. 117–131, 2007. View at Publisher · View at Google Scholar
  • Virginia Kiryakova, “FCAA related news, events and books (FCAA-Volume 17-4-2014),” Fractional Calculus and Applied Analysis, vol. 17, no. 4, pp. 907–935, 2014. View at Publisher · View at Google Scholar
  • Ol'ga Alexandrovna Ivanova, and Sergei Nikolaevich Melikhov, “On A.F. Leont'ev's interpolating function,” Ufa Mathematical Journal, vol. 6, no. 3, pp. 17–27, 2014. View at Publisher · View at Google Scholar
  • Stepan S. Linchuk, and Yuriy S. Linchuk, “A Description Of Derivation Operators With Respect To Convolution Of Generalized Gel'fond-Leont'ev Integration,” Fractional Calculus And Applied Analysis, vol. 18, no. 4, pp. 972–981, 2015. View at Publisher · View at Google Scholar
  • Ol'ga Alexandrovna Ivanova, and Sergei Nikolaevich Melikhov, “On the orbits of analytic functions with respect to a Pommiez type operator,” Ufa Mathematical Journal, vol. 7, no. 4, pp. 71–75, 2015. View at Publisher · View at Google Scholar
  • Olga A. Ivanova, and Sergej N. Melikhov, “On the Completeness of Orbits of a Pommiez Operator in Weighted (LF)-Spaces of Entire Functions,” Complex Analysis and Operator Theory, 2016. View at Publisher · View at Google Scholar
  • Yu. S. Linchuk, “On Transmutation Operators of the Generalized Bessel Operator in Spaces of Analytic Functions,” Mediterranean Journal of Mathematics, vol. 14, no. 3, 2017. View at Publisher · View at Google Scholar
  • Ivanova, and Melikhov, “On operators commuting with a pommiez type operator in weighted spaces of entire functions,” St. Petersburg Mathematical Journal, vol. 28, no. 2, pp. 209–224, 2017. View at Publisher · View at Google Scholar